Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 392034, 5 pages
Research Article

A Subspace Embedding Method in Norm via Fast Cauchy Transform

The State Key Laboratory for High Performance Computation, National University of Defense and Technology, Changsha, Hunan 410073, China

Received 27 September 2013; Accepted 2 December 2013

Academic Editor: Hector Pomares

Copyright © 2013 Xu Xiang and Li-Zhi Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. B. Johnson and J. Lindenstrauss, “Extensions of Lipschitz mappings into a Hilbert space,” Contemporary Mathematics, vol. 26, pp. 189–206, 1984. View at Google Scholar
  2. H. Zhang and L. Z. Cheng, “New bounds for Circulant Johnson-Lindenstrauss embeddings,” Accepted by Communications in Mathematical Sciences,
  3. K. L. Clarkson, “Subgradient arid sampling algorithms for 1 regression,” in Proceedings of the 16th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA '05), pp. 257–266, January 2005. View at Scopus
  4. A. Dasgupta, P. Drineas, B. Harb, R. Kumar, and M. W. Mahoney, “Sampling algorithms and coresets for p regression,” SIAM Journal on Computing, vol. 38, no. 5, pp. 2060–2078, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Sohler and D. P. Woodruff, “Subspace embeddings for the 1-norm with applications,” in Proceedings of the 43rd ACM Symposium on Theory of Computing (STOC '11), pp. 755–764, June 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. K. L. Clarkson, P. Drineas, M. Magdon-Ismail, X. R. Meng, M. W. Mahoney, and D. P. Woodruff, “The fast cauchy transform and faster robust linear regression,” in Proceeding of the ACM-SIAM Symposium on Discrete Algorithms, 2013.
  7. A. Maurer, “A bound on the deviation probability for sums of non-negative random variables,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 15, 2003. View at Google Scholar
  8. P. Drineas, M. W. Mahoney, S. Muthukrishnan, and T. Sarlós, “Faster least squares approximation,” Numerische Mathematik, vol. 117, no. 2, pp. 219–249, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. M. W. Mahoney, Randomized Algorithms for Matrices and Data. Foundations and Trends in Machine Learning, NOW Publishers, Boston, Mass, USA, 2011.
  10. P. Drineas, M. Magdon-Ismail, M. W. Mahoney, and D. P. Woodruff, “Fast approximation of matrix coherence and statistical leverage,” in Proceedings of the 29th International Conference on Machine Learning, 2012.